MathSciNet Relay Station
MathSciNet bibliographic data
MR2140449 (2006a:11041) 11D45 (11L03)
Garaev, M. Z. Upper bounds for the number of solutions of a Diophantine equation. Trans. Amer. Math. Soc. 357 (2005), no. 6, 2527–2534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement